San Diego Section - The Institute of Electrical and Electronics Engineers, Inc.

Home
Section Information
Societies
Announcements
Upcoming Events
Conferences
Technology Time Machine
Download Presentations
Consultants Network
Student Branches
Chair's Message
Jobs
Contact


Officer Login
Email Address:
Password:

Don't know your password?

IEEE San Diego Section

IEEE 5G Summit San Diego 2019

every day for 2 days beginning on April 19, 2019 until April 20, 2019

Topic Info

RSVP https://events.vtools.ieee.org/m/191195


Most recent IEEE 5G Summits include Austin, Dresden, Tianjin, Berlin, Seattle and Delhi. going back to 2015,

This first IEEE 5G Summit in San Diego, two day summits will provide a platform for the industry leaders, innovators, and researchers from the industry and academic community to collaborate and exchange ideas in this emerging technology that may help in driving the standards and rapid deployment.


The IEEE 5G Summit - San Diego, with tutorials co-sponsored by IEEE Communications Society and San Diego Section, will provide a unique forum for folks from industry, academia, and user community to be informed about the evolving landscape of 5G technologies, deployment use cases, business models and to collaborate and exchange ideas in this emerging technology.

April 19th, 2019

5G Tutorials, Demo, and Expo

Social with IEEE YPE/ WIE/ Consultants Networks/ NeXT, Social Networking

April 20th, 2019

Topics: RF, HW, SW, Photonics, Systems, Applications (Drones, EV),

Verticals (Enterprise/Private networks/Industrial), IPR, policy session

Speaker Bio

Keynote 1: Ofcom Priorities for UK Regulation: Universality, Fairness, Reliability and the role of Innovation

Keynote 2: 5G accelerating enterprise digital transformation

Keynote 3: 5G: From Concept to Commercialization, and What’s Next



Location Qualcomm AZ, Rooms-Auditorium, 10155 Pacific Heights Blvd, San Diego, CA 92121
Directions

https://goo.gl/maps/Mw85BgtyfJk

Non-Qualcomm attendees: Please arrive 10-15 minutes early to find street parking or in nearby Qualcomm parking structures.

Agenda

Fri April 19:  5G NR and NGC Tutorial topics:1- 5:30 p.m

 Registration Opens

 Demo and expo- room, running in parallel

 1:00-2:15p.m:  5G New Radio (NR) tutorial: System architectures, Channel coding, control and userplane protocol stack, mmwave, Massive MIMO.  By Liangping Ma -75mins

 2:15-2:45p.m: Break

 2:45-4:00p.m:  5G Next Generation Core (NGC) tutorial: VRAN, Core Network, Edge Cloud, Open source, Software defined networking, NFV, Orchestration.  By Tom Tofigh, 75 mins

 4:00-4:15: Break

 4:15-5:15p.m:   Power challenges with 5G - by Navid Ehsan, Francesco Carobolante, Reza Rofougaran, 1 Hour


 5:30-6:30 p.m : Keynote -OfCom Corporate CTO: Mansoor Hanif (45 min presentation – 15 min Q/A) 

Talk – Ofcom Priorities for UK Regulation: Universality, Fairness, Reliability and the role of Innovation


 6:45 -9:45p.m: Social Dinner with IEEE YPE/ WIE/ Consultants Networks/ NeXT/ IEEE UCSD SB

Social: Gravity Heights, 9920 Pacific Heights Blvd, San Diego, CA 92121

 10.00pm Vacate latest

 

April 20 Keynotes and Panels

 8:00-8:30a.m Breakfast & Registration

 Demo and expo- room, running in parallel

Opening remarks


 8:30-9:30a.m: Keynote Speaker 1: 5G Leader: Caroline Chan (45 min presentation – 15 min Q/A) 

Title: 5G Accelerating Enterprise Digital Transformation


 9:30-10:30 a.m Session 1 : 5G SDN/vRAN/Edge Compute Chair-Poornima Lalwaney

confirmed

Panel Member 1: Mavenir: Sridhar Rajagoal
Panel Member 2: Aricent: Masood Ul Amin
Panel Member 3: Airhop Communications: Joe Thome
Panel Member 4: 
Parallel Wireless: Rajesh Mishra

Alt Radisys: Rishi Raj Maulick; Intel: Joe Boccuzzi, Cirrus360: Chaitali Sengupta


10:30- 11:30 noon: Session 2 :  5G Standards and Deployment 11-12 p.m – Chair Liangping Ma – Speakers

confirmed
Panel Member 1: Qualcomm: Juan Montojo
Panel Member 2: Samsung: Jungwon Lee
Panel Member 3: XCOM-Labs, Inc.: Mingxi Fan
Panel Member 4: UCSD:Byung K. Yi


11:30-12:30p.m: Session 3 : 5G for Smarter and Safer Cities – Chair Upkar Dhaliwal,  IOT: Health, Auto, Industrial

Panel Member 1: Erik Vlugt, Cubic Transport

Panel Member 2: Amit Bhaduri, AgShift

Panel Member 3: Assured Wireless: Thomas Bilotta

Panel Member 4: Parallel Wireless: Rajesh Mishra


 12:30-1:30p.m: Lunch


1:30-2:30p.m: Keynote Speaker 2:  5G leader Durga Malladi (45 min presentation – 15 min Q/A) 

Title: 5G: From Concept to Commercialization, and What’s Next


 2:30-3:30p.m: Session 4 : Power Efficiency in 5G Front Ends: Are We Keeping Cool?

Chair Francesco Carobolante

Panel Member 1: Navid Ehsan, Intel
Panel Member 2:: Mike Kappes,  
 IQ Analog

Panel Member 3:  Reza Rofougaran, Movandi
Panel Member 4:  
Aristotele Hadjichristos,  GlobalFoundries

Panel Member 5: Naveen Yanduru, IDT


 3:30-4:30p.m: Session 5: Patents, Policy and Innovation –Co- Chair Ron D Katznelson and Jonathan Kaplan

Panel Member 1: Jonathan T. Kaplan, Patent attorney

Panel Member 2: Tom Tofigh, Quanta Cloud Technology, QCT

Panel Member 3: Keith D. Grzelak, Wells St. John PS

Panel Member 3: Mike Kappes,   IQ Analog


Sponsorship: 
Intel -            Platinum
Qualcomm   Platinum
Samsung -   Gold
Interdigital - Silver
Taoglas - Silver, Social Event Partner


Exhibitors: Taoglas, ATEC, Keysight, Assured Wireless, ETS-Lindgren, IQAnalog, Samsung



Cost Low Cost, IEEE, non-IEEE, IEEE Students, Students
RSVP

Direct Registration if RSVP fails https://www.regonline.com/ieee5gsummitsandiego2019

Upkar, Zhenshang, Poornima, Liangping
upkar@ieee.org

  File Date Uploaded
5G Summit Speaker V3.8.pdf 04/16/19 10:38 PM
5G Summit Speaker V3.8.docx 04/16/19 10:39 PM
5G Summit Map and Directions 3.pdf 04/17/19 12:51 AM
5GSD Agenda v13.docx 04/17/19 07:31 AM
5GSD Agenda v13.pdf 04/17/19 07:31 AM
Merged_program_and_speakers.pdf 04/17/19 07:31 AM



   Home | Section Information | Societies | Announcements | Upcoming Events | Contact

Copyright © 2006–2019 Yellow Interactive, Inc.